MathSciNet Relay Station
MathSciNet bibliographic data
MR1511840 Contributed Item
Bernstein, F.; Doetsch, G.; Zur Theorie der konvexen Funktionen. (German) Math. Ann. 76 (1915), no. 4, 514–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement